# SDR AALA201803219015

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,227 hours, 8,755 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CREW REST AREA DOOR DIFFICULT TO OPEN. STICKS ON THE BOTTOM. RE-ADJUSTED CREW REST DOOR ASSEMBLY. OPERATIONS CHECK NORMAL.
